# SDR UPS00832116

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123, LONGERON 29 RT, AT FS 420 - 440 CORRODED.  REMOVED CORROSION FROM LONGERON, FOUND OUT OF LIMITS.  FABED NEW LONGERON IAW DC8 SR M 53-4-1, TRIMMED & DRILLED (2) LONGERON SPLICES IAW DC8 SRM 53-2-2. ALODINE & PRIMED IAW DC8 SRM 51-1-8. INSTALLED LONGERON & SPLICES IA W DC8 SRM 51-1-21D. REMOVED & REINSTALLED SKIN TIES FS 420 FOR FOM IAW DC 8 SRM 51-1-21D.
